RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 6, Pages 1345–1352 (Mi izv1344)  

This article is cited in 8 scientific papers (total in 8 papers)

On the Hamiltonian property of an arbitrary evolution system on the set of stationary points of its integral

O. I. Mokhov


Abstract: The Bogoyavlenskii–Novikov principle concerning the connection between stationary and nonstationary problems is generalized. It is proved that an arbitrary evolution system is Hamiltonian on the set of stationary points of its local integral.
Bibliography: 16 titles.

Full text: PDF file (730 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 31:3, 657–664

Bibliographic databases:

UDC: 517.91
MSC: Primary 58F05; Secondary 70H05
Received: 29.05.1987

Citation: O. I. Mokhov, “On the Hamiltonian property of an arbitrary evolution system on the set of stationary points of its integral”, Izv. Akad. Nauk SSSR Ser. Mat., 51:6 (1987), 1345–1352; Math. USSR-Izv., 31:3 (1988), 657–664

Citation in format AMSBIB
\Bibitem{Mok87}
\by O.~I.~Mokhov
\paper On the Hamiltonian property of an arbitrary evolution system on the set of stationary points of its integral
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 6
\pages 1345--1352
\mathnet{http://mi.mathnet.ru/izv1344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933968}
\zmath{https://zbmath.org/?q=an:0694.58014|0671.58009}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 3
\pages 657--664
\crossref{https://doi.org/10.1070/IM1988v031n03ABEH001095}


Linking options:
  • http://mi.mathnet.ru/eng/izv1344
  • http://mi.mathnet.ru/eng/izv/v51/i6/p1345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Funct. Anal. Appl., 24:3 (1990), 247–249  mathnet  crossref  mathscinet  zmath  isi
    2. A. P. Fordy, A. B. Shabat, A. P. Veselov, “Factorization and Poisson correspondences”, Theoret. and Math. Phys., 105:2 (1995), 1369–1386  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Allan P. Fordy, “Stationary flows: Hamiltonian structures and canonical transformations”, Physica D: Nonlinear Phenomena, 87:1-4 (1995), 20  crossref
    4. E. V. Ferapontov, R. A. Sharipov, “On first-order conservation laws for systems of hydronamic type equations”, Theoret. and Math. Phys., 108:1 (1996), 937–952  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. E.V. Ferapontov, A.P. Fordy, “Non-homogeneous systems of hydrodynamic type, related to quadratic Hamiltonians with electromagnetic term”, Physica D: Nonlinear Phenomena, 108:4 (1997), 350  crossref
    6. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Monica Ugaglia, “On the Hamiltonian and Lagrangian structures of time-dependent reductions of evolutionary PDEs”, Differential Geometry and its Applications, 16:1 (2002), 1  crossref
    8. O. I. Mokhov, N. A. Strizhova, “Integriruemost po Liuvillyu reduktsii uravnenii assotsiativnosti na mnozhestvo statsionarnykh tochek integrala v sluchae trekh primarnykh polei”, UMN, 74:2(446) (2019), 191–192  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:303
    Full text:112
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019